# SDR SWIA201743404

- Difficulty date: June 4, 2017
- Submitted: June 22, 2017
- Operation: Air carrier
- Aircraft: N417SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7400
- Aircraft time: 41,872 hours, 35,362 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS BAY FRAME BS 333 CORRODED STRINGERS 25L - 26R.  REMOVED AND REPLACED THE FRAME SECTOR IAW SRM.
